# SDR YENA201703100182

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 29,589 hours, 18,542 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Dirty
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, IT WAS NOTICED THAT THE FLIGHT CONTROLS IN THE ROLL MODE WERE STICKING. THE AIRCRAFT WAS HAND FLOWN. THE STICKING OF THE CONTROLS GOT WORSE THE HIGHER THE AIRCRAFT WENT.  AUTO PILOT WORKED WELL. NO NOTICE OF ONLY ISSUES OF FL280 OF 290 - 310 KTS. DECENT REMAINED THE SAME WAY ON APPROACH.  ONCE SLOWED, THE ROLL RESPONSE WAS SLOW AND THE FLIGHT CONTROLS STILL WAS STICKING.  FOUND LT AND RT QUADRANT TORQUE TUBE ASSYS BEARINGS WERE DIRTY AND STIFF.  THE AILERON FUSELAGE SECTOR BEARING WAS CLEANED WITHOUT REMOVING THE BEARING ASSEMBLY. ALSO ACCOMPLISHED AILERON CONTROL SYSTEM OPERATIONAL TEST. TESTED OK.
